MathSciNet Relay Station
MathSciNet bibliographic data
MR2595466 81Q65 (26A33)
Shahin, A. M.; Ahmed, E.; Omar, Yassmin A. On fractional order quantum mechanics. Int. J. Nonlinear Sci. 8 (2009), no. 4, 469–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement